Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cici89

tazorac questions, plz respond!

Recommended Posts

so i went on accutane over a year ago, got off it around exactly a year ago. ive been on differin since then, but lately i've been breaking out so my derm switched me to tazorac...ive been on it a week and a half and have broken out - not a lot but definitely a significant difference then usual - mostly small, clogged pores, etc. i know tazorac is like "topical accutane" so is this normal - even if i was on differin for so long? when can i expect the initial breakout to subside and what are your general experiences with tazorac? thanks!

Share this post


Link to post
Share on other sites

Yes it's normal to break out when you start using it, all the acne from below is just coming to the surface. Honestly I really hate Tazorac though, it made my face extremely dry and extremely red and peeled so bad. I couldn't keep up the treatment to tell you it gets better. If it does then it's not worth the pain and hidiousness that it comes with.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×